# SDR CA150916017

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,622 hours
- Engine: Pwa PW120A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED A BLUE HYD PUMP LOW PRESSURE INDICATION. TROUBLESHOOTING OF THE SYSTEM FOUND THAT THE BLUE HYD PUMP WIRING HAD CHAFED, WORN INSIDE OF IT`S CONDUIT.  THE WORN WIRING ULTIMATELY CAUSED THE WIRE TO ARCH TO GROUND THROUGH A CONDUIT SUPPORT CLAMP AND POP THE ASSOCIATED BLUE HYD PUMP CIRCUIT BREAKER.  THE DAMAGED WIRING WAS FOUND IN THE RUN ALONG THE FORWARD BULKHEAD OF THE HYD BAY.
